Les polynomes abstraits

Maurice Fréchet

Journal de Mathématiques Pures et Appliquées (1929)

  • Volume: 8, page 71-92
  • ISSN: 0021-7874

How to cite


Maurice Fréchet. "Les polynomes abstraits." Journal de Mathématiques Pures et Appliquées 8 (1929): 71-92. <http://eudml.org/doc/234763>.

author = {Maurice Fréchet},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {71-92},
title = {Les polynomes abstraits},
url = {http://eudml.org/doc/234763},
volume = {8},
year = {1929},

AU - Maurice Fréchet
TI - Les polynomes abstraits
JO - Journal de Mathématiques Pures et Appliquées
PY - 1929
VL - 8
SP - 71
EP - 92
LA - fre
UR - http://eudml.org/doc/234763
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.